Resuscitating the cobweb cycle
Klaus Schenk-Hoppé
Journal of Forecasting, 2004, vol. 23, issue 8, 621-624
Abstract:
This article shows that permanent fluctuations in the cobweb model-though inconsistent with a rational expectations equilibrium-can be justified as being rational when reinterpreting the model in the theory of rational beliefs. Copyright © 2004 John Wiley & Sons, Ltd.
Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1002/for.936 Link to full text; subscription required (text/html)
Related works:
Working Paper: Resuscitating the Cobweb Cycle 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:jof:jforec:v:23:y:2004:i:8:p:621-624
DOI: 10.1002/for.936
Access Statistics for this article
Journal of Forecasting is currently edited by Derek W. Bunn
More articles in Journal of Forecasting from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().